# SDR SWAA2023051548101

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 77,799 hours, 46,089 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY GIRT BAR LOOSE IN DISARM POSITION<[01] ADJUSTED FWD ENTRY GIRT BAR LOCKS IAW AMM 52-11-00
